merc viv , Gels, Lyc symptomsHi,
One patient was prescribed merc viv , Gels, Lyc in 1 M potency with 1-2 month gaps for the problems like prematured ejaculation, chronic cough, smal penis size etc, and this prescription itself was done 1 month back. Now instead of the healing resp he is getting symptoms of these remedies e.g. His penis becames shrinked and cough became more chronic, PE still continued. HE feels a sort of congestion or shrinkage and pain in penis. These symptoms are of merc and Lyc. What is to be done further?
zafer_sm on 2010-07-04
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.